Differential and Integral Equations

Homogenization of some quasilinear problems for stratified media with low and high conductivities

B. Héron, J. Mossino, and C. Picard

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 157-178.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926973

Mathematical Reviews number (MathSciNet)
MR1250945

Zentralblatt MATH identifier
0817.35006

Subjects
Primary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50]
Secondary: 35J20: Variational methods for second-order elliptic equations 49J45: Methods involving semicontinuity and convergence; relaxation 73B27

Citation

Héron, B.; Mossino, J.; Picard, C. Homogenization of some quasilinear problems for stratified media with low and high conductivities. Differential Integral Equations 7 (1994), no. 1, 157--178. https://projecteuclid.org/euclid.die/1369926973


Export citation